×

zbMATH — the first resource for mathematics

Quelques propriétés des opérateurs maximaux associes à une classe d’opérateurs elliptiques et dégénérées. (French) Zbl 0307.35045
MSC:
35J70 Degenerate elliptic equations
47F05 General theory of partial differential operators (should also be assigned at least one other classification number in Section 47-XX)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] C. Baiocchi , Definition d’opérateurs maximaux: applications , Ann. Sci. Ec. Norm. Sup. , 2 ( 1969 ), pp. 481 - 520 . Numdam | Zbl 0197.40701 · Zbl 0197.40701 · numdam:ASENS_1969_4_2_4_481_0 · eudml:81851
[2] M.S. Baouendi - C. Goulaouic , Régularité et théorie spectrale pour une classe d’opérateurs elliptiques dégénérés . Arch. Rat. Méc. Anal ., 34 , n. 5 ( 1969 ), pp. 361 - 379 . Zbl 0185.34901 · Zbl 0185.34901 · doi:10.1007/BF00281438
[3] M.S. Baouendi - G. Geymonat , Résultats de dualité dans les problémes aux limites linéaires elliptiques , Journal of Differential Equations ( 1971 ). MR 294864 | Zbl 0253.35036 · Zbl 0253.35036 · doi:10.1016/0022-0396(72)90091-5
[4] P. Boero - R. Pavec , Coercivité des formes sesquilinéaires intégro-differentielles dans des espaces de Sobolev avec poids , C.R.A.S . Paris , t. 270 ( 1970 ), pp. 1416 - 1419 . MR 262655 | Zbl 0206.44802 · Zbl 0206.44802
[5] P. Boley - J. Camus , Sur une classe d’opérateurs elliptiques et dégénérés à une variable , A paraitre au Journal de Mathématiques Pures et Appliquées . Zbl 0247.34070 · Zbl 0247.34070
[6] P. Bolley - J. Camus , Sur une classe d’opèrateurs elliptiques et dégénérés à plusieurs variables , A paraître Mémoires de la Socièté Mathématique de France . Numdam | Zbl 0268.35037 · Zbl 0268.35037 · numdam:MSMF_1973__34__55_0 · eudml:94649
[7] P. Bolley - J. Camus , Publications des séminaires de Mathématiques, Université de Rennes, Séminaire d’Analyse Fonctionnelle , 1971 - 1972 .
[8] K.O. Friedrichs , The identity of weak and strong extensions of differential operators , Trans. Amer. Math. Soc. , 55 ( 1944 ), pp. 132 - 151 . MR 9701 | Zbl 0061.26201 · Zbl 0061.26201 · doi:10.2307/1990143
[9] G. Grubs , A characterization of the non local boundary value problems associated with an elliptic operator , July 1966 , Department of Math., Stanford University .
[10] L. Hormander , Definition of maximal differential operators , Ark. for Mat. , 3 ( 1958 ), pp. 501 - 504 . MR 106333 | Zbl 0131.09403 · Zbl 0131.09403 · doi:10.1007/BF02589511
[11] L. Hormander , Weak and strong extensions of differential operators , C.P.A. M. , 14 ( 1961 ), pp. 371 - 379 . MR 132914 | Zbl 0111.29202 · Zbl 0111.29202 · doi:10.1002/cpa.3160140314
[12] J.L. Lions - E. Magenes , Problèmes aux limites non homogènes et applications, Volumes 1 et 2 , Dunod , Paris , 1968 . Zbl 0165.10801 · Zbl 0165.10801
[13] L. Schwartz , Théorie des distributions , Hermann , Paris , 1966 . MR 209834 | Zbl 0149.09501 · Zbl 0149.09501
[14] N. Shimakura , Problèmes aux limites généraux du type elliptique dégénéré , Journal of Mathematics of Kyoto-University , 9 , n. 2 ( 1969 ). Article | MR 254419 | Zbl 0185.19101 · Zbl 0185.19101 · minidml.mathdoc.fr
[15] M.I. Visik - V.V. Grusin , Boundary value problems for elliptic equations degenerate on the boundary of a domain , Math. U.S.S.R. Sbornik , 9 , n. 4 ( 1969 ). Zbl 0202.11402 · Zbl 0202.11402 · doi:10.1070/SM1969v009n04ABEH002055
[16] C. Zuily , Etude de la régularité d’une classe d’opérateurs elliptiques dégénérés du 2-ème ordre, Thèse de 3ème cycle , Paris , 1969 . · Zbl 0169.13105
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.